# SDR DALA13042835525

- Difficulty date: August 23, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 74,729 hours, 32,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT FS 1518, STRINGER 1.  REMOVED DAMAGE IAW RI 518136-14,  IN CONJUNCTION WITH SRM 53-00-01, REPAIR 2-431063. DAMAGE REMOVED IS .75" X 1.2".  HFEC INSPECTION CUT-OUT AND BHEC HOLES IAW SRM 53-00-01, FIG 201- NO CRACKS.  FABRICATED REPAIR PARTS IAW SRM 53-00-01.  REPAIR 2-431063.
